The central limit theorem for the Smoluchovski coagulation model
Kolokoltsov, V. N. (Vasiliĭ Nikitich). (2010) The central limit theorem for the Smoluchovski coagulation model. Probability Theory and Related Fields, Vol.146 (No.1-2). pp. 87-153. ISSN 0178-8051
WRAP_Kolokotsov_0582586-st-221209-coag.pdf - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Official URL: http://dx.doi.org/10.1007/s00440-008-0186-2
The general model of coagulation is considered. For basic classes of unbounded coagulation kernels the central limit theorem (CLT) is obtained for the fluctuations around the dynamic law of large numbers (LLN) described by the Smoluchovski equation. A rather precise rate of convergence is given both for LLN and CLT.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Statistics|
|Library of Congress Subject Headings (LCSH):||Coagulation, Central limit theorem, Limit theorems (Probability theory), Jump processes, Markov processes|
|Journal or Publication Title:||Probability Theory and Related Fields|
|Official Date:||January 2010|
|Page Range:||pp. 87-153|
|Access rights to Published version:||Restricted or Subscription Access|
 D.J. Aldous. Deterministic and stochastic models for coalescence (aggregation and coagulation): a review of the mean-field theory for probabilists. Bernoulli 5:1 (1999), 3-48.
Actions (login required)